# SDR SWAA2020070997891

- Difficulty date: July 1, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE GROUND EMERGENCY EXIT LIGHT L548 BULB IS OUT.  RESEATED RT OVERWING ESCAPE GROUND EMERGENCY EXIT LIGHT L548 AND PERFORMED GOOD OPERATIONAL TEST PER AMM 33-51-04-960-801.
